# SDR CA990223006

- Difficulty date: February 3, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 402CESSNA
- Engine: Cont TSIO520E
- Propeller: Mcauly 3AF32C87
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Turbocharger
- Part number: 63272910
- Condition: Seized
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

(CAN) ON TAKEOFF ROLL, THE NR 2 ENGINE RPM AND MANIFOLD PRESSURE WERE LIMITED TO 2200 RPM AND 26.  THE TAKEOFF WAS ABORTED.   INVESTIGATION FOUND A PIECE OF EXHAUST JAMMED IN THE TURBOCHARGER VANES.   AFTER INSPECTION OF THE EXHAUST SYSTEM, AN EXHAUST COUPLING (BELLOWS STYLE) WAS FOUND SHEDDING MATERIAL INTO THE EXHAUST SYSTEM.
